# SDR FDEA201102180617

- Difficulty date: February 18, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545753
- Condition: Chafed
- Location: Bs 720d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE SKIN CHAFED AT STR 19L, BS 720D, 10".  CUT-OUT DAMAGED AREA, FABRICATED DOUBLER AND STRUCTURAL FILLER, AND INSTALLED IAW SRM 53-30-1 FIG 5, 51-10-2, 51-30-8, AND 53-30-3 FIG 4.
